# SDR GTIA20130617357

- Difficulty date: June 17, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 25,450 hours, 12,293 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder Damper
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DAMPER NEEDS N2 SERVICE.  CHARGED DAMPER OF R1 DOOR TO THE PRESSURE REQUIRED FOR THE AMBIENT TEMP IAW AMM.
